# SDR AALA202401116646

- Difficulty date: January 9, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 60,741 hours, 38,354 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NOSE WHEEL LANDING GEAR LEFT HAND AFT DOOR AFT HINGE FITTING HAS EXCESSIVE PLAY / WORN. MAINTENANCE REPLACED THE HINGE FITTING PER CMM 52-82-32.
